# SDR DHL2004750031

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 6 L/E FLAP ACTUATOR TRUNNION BRACKETS SUPPORT BOTH I/B & O/B CRACKED WBL 304.  REMOVED DAMAGED SUPPORTS AND FABBED NEW FROM 7075-T6, .063, PO 900226, DIM 7.5 X 3.5 INCH EA IAW B727 SRM 57-10-2 FIG 3.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED 2 EA BRACKETS IAW B727 SRM 51-30-2, PERFORMED OP'S AND LEAK CK ON NR 6 L/E FLAP ACTUATOR FOUND OK IAW B727 MM 27-81-0.
